# SDR CALA9901013

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO DOOR EXTERNAL SKIN CHAFED AT LOWER FORWARD CORNER.  THE DOUBLER ON CENTER CARGO DOOR WAS REMOVED AND REPLACED IAW SRM 51-30-0.
